Alert archive / New York / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 31, NWS Buffalo, NY

May 17, 20254 counties in New York

NWS Buffalo, NY issued this severe thunderstorm warning at May 17, 2025, 12:20 PM EDT for 4 counties in New York. It was in force for 55 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 17, 2025, 12:20 PM EDT (16:20 UTC)
Expired
May 17, 2025, 1:15 PM EDT
In force
55 min
Issued by
NWS Buffalo, NY
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Genesee County, NY, Livingston County, NY, Monroe County, NY, Wyoming County, NY

The radar

The Buffalo radar (KBUF), 58 km from the middle of the area, began a volume at 16:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 17, 12:36 PM EDTTSTM WND DMGWyoming, NYPower poles and wires down.
May 17, 12:54 PM EDTHAIL 1Scottsville, NY
May 17, 12:58 PM EDTHAIL 13 W Henrietta, NYTwitter report. Size estimated from photo.
May 17, 1:01 PM EDTHAIL 0.753 W Henrietta, NYReport from mPING: Dime (0.75 in.).

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 16 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 4.3 hours before the alert went out and 55 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Buffalo Intl Airport, NY at 12:00Z on 2025-05-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 54 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Buffalo Intl Airport, NY at 12:00Z on 2025-05-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 88 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
54 J/kg
Mixed-layer CIN
-40 J/kg
Mixed-layer LCL
1197 m above ground
0-6 km bulk shear
28 kt
0-1 km storm-relative helicity
88 m²/s²
0-3 km storm-relative helicity
87 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

424 
WUUS51 KBUF 171620
SVRBUF
NYC037-051-055-121-171715-
/O.NEW.KBUF.SV.W.0031.250517T1620Z-250517T1715Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Buffalo NY
1220 PM EDT Sat May 17 2025

The National Weather Service in Buffalo has issued a

* Severe Thunderstorm Warning for...
  Northern Wyoming County in western New York...
  Northern Livingston County in western New York...
  Eastern Genesee County in western New York...
  Southwestern Monroe County in western New York...

* Until 115 PM EDT.

* At 1219 PM EDT, a severe thunderstorm was located over Varysburg,
  or 10 miles southeast of Darien Lakes State Park, moving east at 40
  mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Alexander, Strong Memorial Hospital, Honeoye Falls, East Bethany,
  York, Wyoming, Churchville, Stafford, Henrietta, and Livonia.

This includes the following highways...
 Interstate 390 between exits 8 and 12.
 Interstate 90 between exits 46 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Large hail, damaging wind, and continuous cloud to ground lightning
are occurring with this storm. Move indoors immediately. Lightning is
one of nature's leading killers. Remember, if you can hear thunder,
you are close enough to be struck by lightning.

&&

LAT...LON 4267 7838 4282 7845 4325 7781 4309 7754
      4282 7760
TIME...MOT...LOC 1619Z 249DEG 35KT 4278 7833 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hitchcock
3 follow-up statements
154 
WWUS51 KBUF 171639
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1239 PM EDT Sat May 17 2025

NYC037-051-055-121-171715-
/O.CON.KBUF.SV.W.0031.000000T0000Z-250517T1715Z/
Wyoming NY-Livingston NY-Genesee NY-Monroe NY-
1239 PM EDT Sat May 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHEASTERN WYOMING...NORTHERN LIVINGSTON...EASTERN GENESEE AND
SOUTHWESTERN MONROE COUNTIES...

At 1238 PM EDT, severe thunderstorms were located along a line
extending from Chili to near Wyoming, moving east at 40 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Rochester, Honeoye Falls, East Bethany, York, Wyoming,
Churchville, Stafford, Henrietta, Livonia, and North Chili.

This includes the following highways...
 Interstate 390 between exits 8 and 12.
 Interstate 90 between exits 46 and 47.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4272 7814 4296 7814 4325 7781 4309 7754
      4282 7760
TIME...MOT...LOC 1638Z 249DEG 35KT 4310 7774 4282 7809 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hitchcock
178 
WWUS51 KBUF 171658
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
1258 PM EDT Sat May 17 2025

NYC037-121-171707-
/O.CAN.KBUF.SV.W.0031.000000T0000Z-250517T1715Z/
Wyoming NY-Genesee NY-
1258 PM EDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WYOMING AND
EASTERN GENESEE COUNTIES IS CANCELLED...

The storms which prompted the warning have moved east and 
out of the warned area. Therefore, the warning has been cancelled.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York.

&&

LAT...LON 4276 7790 4303 7790 4318 7769 4309 7754
      4282 7760
TIME...MOT...LOC 1657Z 257DEG 27KT 4310 7759 4283 7783 

$$

NYC051-055-171715-
/O.CON.KBUF.SV.W.0031.000000T0000Z-250517T1715Z/
Livingston NY-Monroe NY-
1258 PM EDT Sat May 17 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 115 PM EDT
FOR NORTHEASTERN LIVINGSTON AND SOUTHWESTERN MONROE COUNTIES...

At 1257 PM EDT, severe thunderstorms were located along a line
extending from Brighton to near Geneseo, moving east at 30 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Chili, Strong Memorial Hospital, Lakeville, Honeoye Falls, York,
Henrietta, Livonia, Martin, Avon, and Leicester.

This includes the following highways...
 Interstate 390 between exits 8 and 12.
 Interstate 90 near exit 46.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4276 7790 4303 7790 4318 7769 4309 7754
      4282 7760
TIME...MOT...LOC 1657Z 257DEG 27KT 4310 7759 4283 7783 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Hitchcock
579 
WWUS51 KBUF 171715
SVSBUF

Severe Weather Statement
National Weather Service Buffalo NY
115 PM EDT Sat May 17 2025

NYC051-055-171725-
/O.EXP.KBUF.SV.W.0031.000000T0000Z-250517T1715Z/
Livingston NY-Monroe NY-
115 PM EDT Sat May 17 2025

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON AND
SOUTHWESTERN MONROE COUNTIES HAS EXPIRED...

The storms which prompted the warning have moved out of the area.
Therefore, the warning has been allowed to expire.

A Severe Thunderstorm Watch remains in effect until 800 PM EDT for
western New York.

Remember, a Severe Thunderstorm Warning still remains in effect for
other portions of Livingston and Monroe counties, east of this 
first warning.

&&

LAT...LON 4276 7790 4303 7790 4318 7769 4309 7754
      4282 7760
TIME...MOT...LOC 1715Z 249DEG 35KT 4315 7740 4288 7764 

$$

Hitchcock

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at May 17, 6:42 AM EDT, 5 hours 38 minutes earlier.

Area forecast discussion, May 17, 6:42 AM EDT, 5 hours 38 minutes before
Area Forecast Discussion
National Weather Service Buffalo NY
642 AM EDT Sat May 17 2025

.SYNOPSIS...
A cold front will push across our region today, with showers and
thunderstorms, of which a few thunderstorms could become strong and
produce gusty winds across the Finger Lakes and eastern Lake Ontario
region. Behind the front, moisture will be slow to fade, and with an
upper level low slowly spiraling across our region there will remain
chances for showers tonight through Sunday night. Drier air will
nose into our region from Canada, with fair, but cooler weather then
expected for both Monday and Tuesday.

&&

.NEAR TERM /THROUGH TONIGHT/...
This morning a warm front is lifting across our region...now
reaching the vicinity of Lake Ontario. Convection has been light
upon the front, though expecting showers and perhaps a thunderstorm
over Lake Ontario and the eastern Lake Ontario region through the
morning hours as a convective shortwave in addition to increase low
level winds reaches our region.

Elsewhere activity will be isolated, with present instability behind
the warm front allowing for a convective shower at any time through
the morning.

A cold front will be bearing down upon our region later this
morning, and lift ahead of this feature combined with the passage of
a trough axis around a closed upper level low should produce enough
lift that with increasing daytime instability showers and
thunderstorms should become more numerous through the afternoon
hours.

Instability is not great, likely to remain just under 1000
J/KG, but increasing 0-6km effective bulk wind shear values to
40 knots should allow thunderstorms to increase in strength. The
most favorable areas for any stronger storms will be the Finger
Lakes region and the eastern Lake Ontario region where a later
frontal passage will allow for more instability...and with the
low level wind field stronger of 40-45 knots any thunderstorm
could produce gusty winds this afternoon.

Behind the cold front a developing lake breeze on a southwest wind
will bring a period of dry weather with skies trying to clear across
the metro Buffalo area later this afternoon. Winds may become
breezy, with the southwest gusts into the 30 mph range for Buffalo
and stretching out to Batavia. On the periphery of this lake breeze
boundary additional showers and perhaps a rumble of thunder will
blossom...with this activity favored later this afternoon and early
evening across Niagara County to the northern Genesee Valley...where
any showers will wane.

While low, there will remain chances for showers across our region
overnight as the main upper level low tracks over our region. As
temperatures cool to near the dewpoints tonight patches of fog will
likely form, especially across higher terrain and areas that
received a decent downpour earlier in the day.

&&

.SHORT TERM /SUNDAY THROUGH MONDAY NIGHT/...
An upper level closed low will start Sunday just to our east, with a
cool, cyclonic flow of moist air bringing a not so great end to the
weekend with showers Sunday and into Sunday evening...most plentiful
and longest in duration across the eastern zones that will lie
closer to the upper level low. Not much in the way of instability so
will hold out the mention of thunder.

Steep low level lapse rates will aid in breezy conditions Sunday
with northwest winds gusting into the 25 to 35 mph range across the
region. Temperatures Sunday and Monday afternoons will be some 10
degrees below normal.

Surface high pressure will nose southward into our region Sunday
night and Monday, with fresh Canadian air filtering across our
region. As skies clear Monday night radiational cooling conditions
will allow for temperatures to plummet, this under an axis of -1SD
850 hPa temperature and PWAT anomalies. While temperatures will drop
down into the mid 30s to the lower 40s...the threat of frost may
just depend upon whether the light northern breeze ends. If a gentle
breeze continues through the night, frost risk will be lower.

&&

.LONG TERM /TUESDAY THROUGH FRIDAY/...
Fair dry weather Tuesday as the narrow ridge of high pressure
remains over the Lower Lakes. It will be a chilly start to the
day though, with perhaps some frost in spots.

Unsettled weather returns Wednesday and Thursday with multiple
shortwaves collecting to form another closed low over the Great
Lakes, with cool showery weather developing Wednesday through
Friday.

&&

.AVIATION /12Z SATURDAY THROUGH WEDNESDAY/...
For the 12Z TAFS VFR flight conditions are found and these
conditions will continue for the next 9-15 hours, interrupted
briefly by heavier downpours of rain from thunderstorms.

Thunderstorms this morning will clip the eastern Lake Ontario
region, including KART.

This early morning activity will diminish some mid-morning, but is
expected to re-intensify late morning and through the afternoon hours
as a cold front sweeps across the region. The early afternoon
passage of the front for WNY will limit the strength of thunderstorm
activity, but for Rochester and Watertown additional daytime
instability coupled with increasing wind shear aloft may allow for
storms to strengthen with gusty winds.

Behind the cold front a developing lake breeze will bring a period
of dry weather with skies trying to clear across KBUF this later
afternoon hours. Winds may become breezy, with gusts into the lower
30 knots for KBUF. On the periphery of this lake breeze boundary
additional showers and perhaps including a rumble of thunder will
blossom...with this activity near the KIAG airfield. This convection
will drift towards KROC this evening before fading.

Additionally behind the front and towards sunset ceiling heights
will begin to lower...with MVFR heights becoming more common through
the evening hours.

Tonight convection will quickly diminish with the loss of
instability, but with the upper level low spinning overhead an
isolated shower cannot be ruled out for any of the airfields.
Ceiling heights tonight will mainly range through the MVFR
category, with IFR ceiling heights developing across the higher
terrain of the southern Tier.

Outlook...

Sunday...Mainly IFR/MVFR with scattered showers, greatest
chances east of KROC.

Monday and Tuesday...Mainly VFR.

Wednesday...Some restrictions possible with showers in the area.

&&

.MARINE...
A cold front will pass over the eastern Great Lakes today, with a
southwest and then tonight westerly flow increasing to small craft
levels. Waves will increase, and remain above four feet on the Lakes
through much of Sunday and Sunday evening with a now northwesterly
flow.

Surface high pressure will nose southward across the lower Great
Lakes Sunday night and into the start of the new work week with
light winds and waves on the lakes.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...None.
MARINE...Small Craft Advisory from 2 PM this afternoon to 11 PM EDT
         this evening for LEZ020.
         Small Craft Advisory from 11 AM this morning to 11 PM EDT
         Sunday for LEZ040-041.
         Small Craft Advisory from 2 PM this afternoon to 11
        PM EDT Sunday for LOZ042.
         Small Craft Advisory from 2 PM this afternoon to 5 AM EDT
         Monday for LOZ043-044.
         Small Craft Advisory from 6 PM this evening to 11 PM EDT
         Sunday for LOZ045.

&&

SYNOPSIS...Thomas
NEAR TERM...Thomas
SHORT TERM...Thomas
LONG TERM...Thomas
AVIATION...Thomas
MARINE...Thomas
Hazardous weather outlook, May 17, 4:26 AM EDT, 7 hours 54 minutes before
Hazardous Weather Outlook
National Weather Service Buffalo NY
426 AM EDT Sat May 17 2025

NYZ001>003-010>013-019>021-085-180830-
Niagara-Orleans-Monroe-Northern Erie-Genesee-Wyoming-Livingston-
Chautauqua-Cattaraugus-Allegany-Southern Erie-
426 AM EDT Sat May 17 2025

This Hazardous Weather Outlook is for portions of western New York.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LEZ020-040-041-LOZ030-042-062-180830-
Upper Niagara River and Buffalo Harbor-
Lake Erie nearshore waters from Ripley to Dunkirk-
Lake Erie nearshore waters from Dunkirk to Buffalo-
Lower Niagara River-
Lake Ontario nearshore waters from the Niagara River to Hamlin Beach-
Lake Ontario open waters from the Niagara River to Hamlin Beach-
426 AM EDT Sat May 17 2025

This Hazardous Weather Outlook is for portions of Lake Erie and Lake
Ontario.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

LOZ043>045-063>065-180830-
Lake Ontario nearshore waters from Hamlin Beach to Sodus Bay-
Lake Ontario nearshore waters from Sodus Bay to Mexico Bay-
Lake Ontario nearshore waters from Mexico Bay to the Saint Lawrence
River-Lake Ontario open waters from Hamlin Beach to Sodus Bay-
Lake Ontario open waters from Sodus Bay to Mexico Bay-
Lake Ontario open waters from Mexico Bay to the Saint Lawrence River-
426 AM EDT Sat May 17 2025

This Hazardous Weather Outlook is for portions of Lake Ontario.

.DAY ONE...Today and tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ004>007-014-180830-
Wayne-Northern Cayuga-Oswego-Jefferson-Ontario-
426 AM EDT Sat May 17 2025

This Hazardous Weather Outlook is for portions of western and north
central New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
early evening, with damaging winds and heavy rain the primary
threats. A secondary, and lower threat will be large hail.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

SLZ022-024-180830-
Saint Lawrence River from Cape Vincent to Ogdensburg-
Saint Lawrence River from Ogdensburg to Saint Regis-
426 AM EDT Sat May 17 2025

This Hazardous Weather Outlook is for the New York waters of the
Saint Lawrence River.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
early evening, with damaging winds the primary threat. A secondary,
and lower threats will be large hail and a tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

NYZ008-180830-
Lewis-
426 AM EDT Sat May 17 2025

This Hazardous Weather Outlook is for portions of central New York.

.DAY ONE...Today and tonight.

There is a marginal risk for severe thunderstorms this afternoon and
early evening, with damaging winds and heavy rain the primary
threats. A secondary, and lower threats will be large hail and a
tornado.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

This product, along with other watches, warnings, advisories, and
statements issued by the National Weather Service office in Buffalo
can be found on the internet at http://www.weather.gov/buf

In the hours before

Local storm report, May 17, 8:37 AM EDT, 3 hours 43 minutes before
Preliminary Local Storm Report
National Weather Service Buffalo NY
837 AM EDT Sat May 17 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0758 AM     Tstm Wnd Dmg     6 ESE New Bremen        43.80N 75.33W
05/17/2025                   Lewis              NY   911 Call Center

            Trees and wires down on Shaw Rd.

&&

The office that day

Everything else NWS Buffalo, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 17, 4:00 AM EDTSmall Craft AdvisoryBUF49 hr
May 17, 6:34 AM EDTSpecial Marine WarningBUF86 min
May 17, 6:58 AM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego62 min
May 17, 12:03 PM EDTSpecial Marine WarningBUF87 min
May 17, 12:34 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego, Wayne56 min
May 17, 12:46 PM EDTSevere Thunderstorm WarningBUFLivingston, Monroe, Ontario, Wayne59 min
May 17, 12:47 PM EDTSpecial Marine WarningBUF88 min
May 17, 1:20 PM EDTSevere Thunderstorm WarningBUFJefferson, Lewis, Oswego55 min
May 17, 1:34 PM EDTSevere Thunderstorm WarningBUFOntario, Wayne56 min
May 17, 2:02 PM EDTSevere Thunderstorm WarningBUFCayuga, Oswego58 min
May 17, 2:15 PM EDTSevere Thunderstorm WarningBUFLewis47 min
May 17, 2:41 PM EDTSevere Thunderstorm WarningBUFOswego46 min

Nearby

Severe Thunderstorm Warnings in New York, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.